I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Quick question about moobs

User
Posted 29 Dec 2018 at 07:38

ref side effects from HT.


i know that one of the possible side effects froom HT is the growth of moobs and some have posted to say that they have had sore nipples. 


my problem at the moment is that i am getting some dicomfort across my chest in my pecs, it is  abit of tighness across my chest and seems to be worse when I use these muscles i.e lifting things up.


has anyone else had these type of symptoms, I am asking more to to pacify my wife than anything else as she gets worried aboout every ache and pain that I get.


Short and sweet but i would be gratefull for your thoughts  


Bob

User
Posted 29 Dec 2018 at 09:19

I have minor moobs, but I've never had anything like the symptoms you describe.

How long have you been on hormones? as it's all very recent, there may be some tension there ... but even so, if it were me, I'd pop into the GP and check 'em out.

.
-- Andrew --
"I intend to live forever, or die trying" - Groucho Marx
User
Posted 29 Dec 2018 at 10:25
Hi Bob,

I have been on HT for two & half years. One of the side effects can be loss of muscle strength and definition. I try to keep as fit and active as possible but there is a price to pay. The expected muscle aches with strenuous activity are more evident and take longer to resolve. So it is likely that is where the aches are coming from, I’ve had it that it feels like every single muscle in my body is aching. Remember that the HT is cutting off the production of testosterone. If you are at all concerned though best to consult the professionals.

Dave
User
Posted 29 Dec 2018 at 10:49
Thanks for those replies. I have only been on Hormones for about 6 weeks.
I do play golf regularly which does involve a lot of upper body movement so it could just be that.
If it persists then i will see my GP.
User
Posted 29 Dec 2018 at 12:48

Are you on Tamoxifen, Bob? That's the usual treatment to suppress the breast growth side-effect of HT. If your oncologist hasn't prescribed it, I'd contact him and ask to be put on it. A 20mg tablet once a week is the normal dose. Your GP probably won't prescribe it without a recommendation from your oncologist.


Cheers,


Chris

Edited by member 29 Dec 2018 at 12:49  | Reason: Not specified

User
Posted 29 Dec 2018 at 12:53
Hi Chris.

No not on any other treatment other than Prostap at the moment. Have an appointment with my Oncologist 8Th Jan. will add it to my list.
 
Forum Jump  
©2019 Prostate Cancer UK